# SDR DALA2021040501999

- Difficulty date: March 31, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 66,036 hours, 24,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 44def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 EMERG LIGHTS FOR AISLE RUNNER NOT ATTACHED 44DEF. CORRECTIVE ACTION: RE-ATTACHED 44DEF EMER LIGHT ON SEAT. (7682526)
